# SDR 29GA2015120200002

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 33,993 hours, 38,184 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Damaged
- Location: Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR IS DIFFICULT TO OPEN. IT GOT STUCK IN THE UPPER RT POSITION AND REQUIRES FORCE TO GET IT OPEN.  R & R LOWER GAS SPRING AND ROLLER GUIDE IAW CMM 52-60-01.  OPS CHECK NORMAL.  GAS SPRING, PN OFF/ON 6-15-32-1-400-113-145AAAS, ROLLER GUIDE, PN OFF/ON 
APM7252600-301.
